Mammo and ultrasound on non cancer side OK. Blood work Ok. Arimedix changed to Femara. Hopefully I can relax for another 3 months. Yeah right! Uh Oh, Lunesta is kicking in. Need to go take advantage of it while I can. Good Nite!
Very glad for you that mammo/ultrasound and bloodwork good!!!
Let me know how the Femara is doing.
.. and now your sleeping -- things are good!
Strength, Courage and HOPE for a Cure.
Good news Deb! I hope you got a good night's sleep!
Hoping you got a great night's sleep after getting this really great news!
So great Deb! Congratulations!
Big hugs, Diane
Yea good news.
Good news. Hopefully Femara will be easy for you
I love all of the "OK's"! Great news and congrats!
Great news! Sue D
Congrats! Awesome, wonderful news!
Thanks to all!
I hope you are planning on celebrating your good news Deb! Just don't take your sleeping pill before you go out. LOL
Joining in the party about your good news Deb!
Yes, relax for another 3 months! Great news for all of your tests!
Congrats Deb that is the best news you could hear. Now you can relax for awhile
What did you do to celebrate Deb?
I really didn't do anything to celebrate. But I did go to the mountains with the female in-laws for a girls' weekend. It was fun. Took a long walk to get much needed exercise!
How are you doing with Femara?
I started about 4-5 nights ago. Does it make you sleepy? affect your mood?
I just saw your message-sorry I didn't answer earlier.
After a week or so on Femara, my side effects seemed to subside. But after about 6 weeks, they seem to be the same as when I was on Arimidex. My MO is taking me off of it for a week to see if my fatigue issues improve. I wake up exhausted. I never feel rested. He's also running some test (like thyroid). He may change me to Tamoxifen, but he's testing me for blood clot risks. The last choice is Aromasin. But he said most people have more fatigue on that one.
I thought I was less irritable, but my husband informed me the other day, he's never seen me like this-so I guess not :)
How have you been doing on Femara?
I hope your doctor can find the answer to your fatigue Deb and glad you've got a little bread from Femara.
I was hoping Femara would do the trick for you, darn it...after going through so much--I wish there was an option for these side effects! Did your onco prescribe a calcium/vitaminD prescription too? Let us know if you switch to Tamoxifen and how that does...
Don't know if anxiety is a side effect, but after taking Femara for about 2 weeks the panicky feelings are driving me nuts! Kind of feel like I'm trembling on the inside...also, pain in hips and ankles, bad night sweats....and for some reason -heartburn! Yet the good thing is I've lost 11 pounds in the past 3 weeks!!!So overall I'm doing OK! Not sure if all of these are SE's from Femara, but I see onco mid Dec. and will find out then...
Sorry you're feeling so fatigued-I pray you will start feeling better real soon!!
I would call that a celebration Deb! The mountains sound so relaxing and fun!
Congrats to you Debi that is excellent news. I will get my first bloodwork and first mammogram post op sometime in November. Hoping and praying that my news is as good as yours. I will let everyone know when I find out. Now you can relax for a while
The content on this si